advertisement
Question
Posted by: Tsala | 2005/07/28

Discharge

Im 30 yrs of age not and havent used any prevention pills have a funny red discharge that doesnt smell nor itch, i went to my gyny and did a scan but could see anything, he prescribed some medisined of whioch im currenlty using but it doent go away and it irritates me. Pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are still taking the medication, give it a chance. It will not work immediately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tina | 2005/07/28

It will probably be best to go back to him and tell him that the problem is still persisting. Maybe he could run further tests or prescribe a different treatment.

Reply to Tina
Posted by: breez | 2005/07/28

Did he not tell you what the pills were for? What medicine did he give you? How long has this been happening for.?When you say funny red discharge - how is it different to your period?
If you have finished the pills and things are not better maybe you should see him again or phone him to speak to him about it.

Reply to breez

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement